# SDR CA121004005

- Difficulty date: September 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Tube
- Part number: UKN
- Condition: Broken
- Location: Tail Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT THE PILOT FELT A RELEASE OF PRESSURE IN THE CYCLIC CONTROL AS HE WAS APPLYING PRESSURE AND TRIMMING THE CYCLIC AFT.  AFTERWARDS HE WAS UNABLE TO ACTIVATE THE LONGITUDINAL TRIM ACTUATOR.  HE FLEW BACK TO BASE AND UPON EXAMINATION OF THE TRIM ACTUATOR FOUND THE JACKSHAFT BROKEN IN HALF.  THE ACTUATOR WAS REPLACED.
